Severe headache after steroid injections in hands. What can I take?
0
I cannot take antiinflammatories - 0.0%
0
What to you suggest. It is bad - 0.0%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Reagan g
New Member


Date Joined May 2017
Total Posts : 1
   Posted 5/31/2017 10:14 PM (GMT -6)   
Hi. I was wondering what I could take for a severe headache after steroid injections in my hands? Thank you.

Beachbumgirl
Regular Member


Date Joined Jan 2016
Total Posts : 44
   Posted 6/1/2017 3:01 PM (GMT -6)   
I would check with your Md just to be sure.
Good luck.

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7353
   Posted 6/22/2017 1:55 PM (GMT -6)   
Try aspirin, and if you are NOT allergic and call your doc. that gave the injection.
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, May 21, 2018 6:10 PM (GMT -6)
There are a total of 2,964,768 posts in 325,173 threads.
View Active Threads


Who's Online
This forum has 162901 registered members. Please welcome our newest member, LBart.
389 Guest(s), 17 Registered Member(s) are currently online.  Details
Tiffany729, Froggy88, BnotAfraid, NYVegasMom, LBart, clocknut, Hypatiac, zac26, Xmaslover, ASAdvocate, Mark FW, Tristan1974, hrpufnstuf, Fairwind, CatEye, LJohn23, Tall Allen